# SDR USAA2015032000022

- Difficulty date: March 19, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 47,046 hours, 14,034 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR AFT GIRT BAR FITTING SPRING BROKEN.  R & R THE L3 DOOR AFT GIRT BAR FITTING SPRING.  DOOR & GIRT BAR OPERATIONS CHECKED GOOD.
